# SDR SWAA2022103158325

- Difficulty date: October 10, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N8507C
- Make and model: Boeing 737-8H4
- Aircraft serial: 41531
- Aircraft time: 20,008 hours, 9,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY L/H FLOOR TO SIDEWALL HAS CORROSION AROUND NUT PLATE HOLE BS500E+11 LBL24 WL156 / [01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED;[04] REMOVED DAMAGED SECTION OF FLOOR TO SIDEWALL SUPPORT AT BS 480+8' TO 500I LBL24 WL 156 IAW SRM 53-00-53-2R-5 REP.5 AND EA M-22-153-01550.;[05] FABRICATED; LOCATED; DRILLED AND APPLIED CHEMICAL CONVERSION COATING AND PRIMER ON REPAIR PARTS AND REPAIR AREA AT NEW SECTION OF FLOOR TO SIDEWALL SUPPORT AT BS 480+8' TO 500I LBL24 WL 156 IAW SRM 53-00-53-2R-5 REP.5 AND EA M-22-153-01550. REPAIR SPLICE 2EA LOCATED AT BS 480+8' AND 500D+10'; MATERIAL USED FOR REPAIR PARTS BAC1496-444 7075T62 LOT#1501239-1.;[06] OK TO INSTALL.;[07] VERIFIED CORRECTIVE ACTION 5 AND 6. OK TO INSTALL;[08] INSTALLED REPAIR PARTS OF FLOOR TO SIDEWALL SUPPORT AT BS 480+8' TO 500I LBL24 WL 156 IAW SRM 53-00-53-2R-5 REP.5 AND EA M-22-153-01550 AND DWG 143A7500. REPAIR SPLICE 2EA LOCATED AT BS 480+8' AND 500D+10'.;[09] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550.;[10] VERIFIED CORRECTIVE ACTION STEPS 8 AND 9;[11] VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
